# SDR MALA954665

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin Seat 1c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3017 - DURING THE POST FLIGHT IN DTW, THE CREW NOTED THAT THE RED FLOOR LIGHT AT SEAT 1C WAS INOP.  UPON MAINTENANCE INSPECTION, THE LIGHT WAS FOUND TO OPERATE AS REQUIRED.  SYSTEM OPERATED SATISFACTORILY.  (M)
